# SDR SWAA2020050141135

- Difficulty date: April 10, 2020
- Submitted: May 1, 2020
- Operation: Air carrier
- Aircraft: N475WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32474
- Aircraft time: 54,947 hours, 32,366 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Support Angle
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPARTMENT AFT BULKHEAD LT CIRCUNFERENTIAL FLANGE SUPPORT ANGLE AT STA 5OOD SHOWS HAVING CORROSION AT THE I/B END. DOT 82-042. / REMOVED AND REPLACED AFT BULKHEAD CIRCUNFERENTIAL FLANGE SUPPORT ANGLE (OR RAIL) AT FWD CARGO COMPARTMENT STA 500D LEFT SIDE IRW B737-700 SRM 51-40-02-0G-0 / 51-40-05-0G-0 / 53-00-53-1A-2 AND DRWG #143A9481
